Poisson queues with Markov modulated service rates Online publication date: Tue, 20-Jul-2021
by R. Sivasamy; N. Paranjothi; Keoagile Thaga; G. Paulraj
International Journal of Mathematics in Operational Research (IJMOR), Vol. 19, No. 2, 2021
Abstract: In this paper we investigate an M/MM/1 queueing system that makes transitions between two service rates 'S(slow) and F(fast)' only at service completion epochs. Switching between these 'S and F' states occurs according to an embedded Markov chain rule. Both inter arrival times and service times follow exponential distributions. We also discuss an extension for an M/MM/1/(0, N] ∪ (N, ∞) system. Under steady state conditions, the stationary probability distribution for the system size is obtained by spectral expansion method. To exemplify the tractability of the dynamics of the switching probabilities on the offered work load and the mean waiting time, we provide numerical illustrations.
Online publication date: Tue, 20-Jul-2021
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Mathematics in Operational Research (IJMOR):
Login with your Inderscience username and password:
Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.
If you still need assistance, please email firstname.lastname@example.org